Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 10 found articles
 
 
  Existence Results and Optimal Control for a Class of Quasi Mixed Equilibrium Problems Involving the (f, g, h)-Quasimonotonicity
 
 
Title: Existence Results and Optimal Control for a Class of Quasi Mixed Equilibrium Problems Involving the (f, g, h)-Quasimonotonicity
Author: Liu, Zhenhai
Migórski, Stanisław
Zeng, Biao
Appeared in: Applied mathematics & optimization
Paging: Volume 79 (2017) nr. 2 pages 257-277
Year: 2017
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands